# SDR DALA2018021200855

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 70,349 hours, 51,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & R1 DOORS AND FLIGHT DECK EMERGENCY LIGHTS INOPERATIVE.  AFTER TROUBLESHOOTING,  FOUND THE BATTERY PACK FAILED.   REPLACED THE BATTERY PACK.  OPS CHECKED GOOD IAW AMM 33-50.
